Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

History of irregular heavy periods. Scan shows large ovary. On duphaston. Started spotting. Is it due to missed pills?

i have a history of irregular periods. i consulted a gynae because of heavy bleeding . the blood reports are normal but the scan shows that my right ovary is large. she asked me to reduce weight. i have been prescribed duphaston for 15 days. 3 times daily for three days and then 2 times daily for the next 12 days. i missed intake once but continued duphaston later. it has been 2 to 3 days now and suddenly spotting is there. is it due to missed intake of the pill? should i discontinue the pill?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern,
Yes, spotting could be due to the missed pill.
You should continue taking the pill as advised, the spotting would stop.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor